Posted by Novelagent on May 7, 2012, at 6:49:02
In reply to Help getting off Dexedrine/Adderall!!, posted by Bryn B. on May 2, 2012, at 17:52:37
CDP Choline 1 mg in 2 divided doses daily for 2 months st least- good luck. It will restore things back to normal. Also: tyrosine.
> I'm new to the site and would love some feedback. I'm currently taking 20 mg of Dexedrine, which I've been on for only a week. Previously I was on 20-30 mg of Adderall for just two weeks.
> The only other med I take is 20 mg of Lexapro. I get these rx's through my GP and don't currently see a Pdoc (I haven't in awhile as my depression has been under control). Unfortunately, I've been really tired and unmotivated lately, thus the stimulants. I've used Adderall in the past (though prior to this it's been a little over a year) and never had a problem with withdrawals.
> A few days before beginning the Dexedrine, I ran out of the Adderall in only 2 weeks. (They started me at a very low dose and I used more than I needed to.) The withdrawal was horrible--I was severely, severely depressed for a few days; this prompted me to ask for Dex as I wanted to zap the depression and heard it was "smoother" than Adderall, but after a week of taking Dex, I realize I don't want to take any stimulants at all and would like to get off of the dex ASAP.
> Suggestions?? I've heard eating a lot of alkaline foods (ie: apples, fruit) and apple cider vinegar help.
> Please do not lecture about addiction, etc. I'm well-versed in this area (though not specifically stimulants). I've been on Adderall before, but don't remember experiencing such horrible depression and exhaustion as I did this time when stopping. Help! I'm soo scared to get off the Dex as I fear the same crippling depression that I felt from the Adderall. All in all, I've only been on stims now for less than a month--why should I feel so horrible so soon from stopping them?? Suggestions?? Should I taper the dose (and how?), do one every other day, take supplements, etc.? Thanks!